Advertisement

A maximal function characterization of Hardy spaces on spaces of homogeneous type

  • Li Wenming
Article
  • 15 Downloads

Abstract

A new maximal funtion is introduced in the dual spaces of test function spaces on spaces of homogeneous type. Using this maximal function, we get new characterization of atomic Hp spaces.

Keywords

Banach Space Hardy Space Dual Space Cauchy Sequence Maximal Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Coifman, R. R. and Weiss, G., Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977), 569–645.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Han, Y. S. and Sawyer, E. T., Littlewood-Paley theory on spaces of homogeneous type and classical function spaces. Mem. Amer. Math. Soc. 110 (1994), 1–136.MathSciNetGoogle Scholar
  3. [3]
    Macias, R. A. and Segovia, C., Lipschitz function on spaces of homogeneous type, Adv. Math. 33 (1979), 257–270.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Macias, R. A. and Segovia, C., A decomposition into atoms of distribution on spaces of homogeneous type. Adv. Math., 33 (1979), 271–309.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer 1998

Authors and Affiliations

  • Li Wenming
    • 1
  1. 1.Department of MathematicsZhongshan UniversityGuangzhouP. R. China

Personalised recommendations